Alert archive / Alabama / Small Craft Advisories in 2015
Small Craft Advisory 12, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Feb 12, 2015, 4:04 AM CST. It took effect at Feb 12, 2015, 6:00 PM CST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2015, 4:04 AM CST (10:04 UTC)
- In effect from
- Feb 12, 2015, 6:00 PM CST
- Expired
- Feb 13, 2015, 6:56 AM CST
- In force
- 13 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
533 WHUS74 KMOB 121004 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 404 AM CST THU FEB 12 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA BEGINNING TONIGHT CONTINUING THROUGH MID MORNING FRIDAY... .A STRONG NORTHERLY WIND FLOW WILL DEVELOP LATE TODAY AND CONTINUE THROUGH MID MORNING ON FRIDAY AS A SURGE OF COLD AIR MOVES SOUTH OVER THE NORTHERN LATER TODAY AND OVERNIGHT. GMZ631-632-650-655-670-675-121815- /O.NEW.KMOB.SC.Y.0012.150213T0000Z-150213T1500Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 404 AM CST THU FEB 12 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST FRIDAY. * WINDS: 20 TO 25 KNOTS AND GUSTY. * SEAS: BUILDING TO 5 TO 7 FEET FROM 20 TO 60 NM OUT AND 3 TO 5 OUT TO 20 NM. BAY AND INLAND WATERS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
671 WHUS74 KMOB 121948 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 148 PM CST THU FEB 12 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA BEGINNING TONIGHT CONTINUING THROUGH MID MORNING FRIDAY... .A MODERATE TO STRONG NORTHERLY WIND FLOW WILL BE REINFORCED LATE TODAY AND CONTINUE THROUGH MID MORNING FRIDAY AS A SURGE OF COLD AIR MOVES SOUTH OVER THE NORTHERN GULF LATE TODAY AND TONIGHT. GMZ631-632-650-655-670-675-130400- /O.CON.KMOB.SC.Y.0012.150213T0000Z-150213T1500Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 148 PM CST THU FEB 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST FRIDAY. * WINDS: INCREASING TO 20 TO 25 KNOTS AND GUSTY. * SEAS: BUILDING TO 3 TO 5 FEET OUT TO 20 NM AND 5 TO NEAR 7 FEET FROM 20 TO 60 NM OUT. BAY AND INLAND WATERS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
284 WHUS74 KMOB 130347 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 947 PM CST THU FEB 12 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA BEGINNING TONIGHT CONTINUING THROUGH MID MORNING FRIDAY... .A MODERATE TO STRONG NORTHERLY WIND WILL BE REINFORCED LATE TODAY AND CONTINUE THROUGH MID MORNING FRIDAY AS A SURGE OF COLD AIR MOVES SOUTH OVER THE NORTHERN GULF LATE TODAY AND TONIGHT. GMZ631-632-650-655-670-675-131200- /O.CON.KMOB.SC.Y.0012.000000T0000Z-150213T1500Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 947 PM CST THU FEB 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. * WINDS: INCREASING TO 20 TO 25 KNOTS AND GUSTY. * SEAS: BUILDING TO 3 TO 5 FEET OUT TO 20 NM AND 5 TO NEAR 7 FEET FROM 20 TO 60 NM OUT. BAY AND INLAND WATERS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
316 WHUS74 KMOB 130430 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1030 PM CST THU FEB 12 2015 ...A SMALL CRAFT ADVISORY HAS BEEN EXTENDED TO INCLUDE ALL OF MOBILE BAY AND CONTINUES FOR THE MISSISSIPPI SOUND EAST OF PASCAGOULA AND OFFSHORE WATERS TO 60 NM TONIGHT CONTINUING THROUGH MID MORNING FRIDAY... .A MODERATE TO STRONG NORTHERLY WIND WILL BE REINFORCED LATE TONIGHT AND CONTINUE THROUGH MID MORNING FRIDAY AS A SURGE OF COLD AIR MOVES SOUTH OVER THE NORTHERN GULF. GMZ630-131500- /O.EXA.KMOB.SC.Y.0012.000000T0000Z-150213T1500Z/ NORTHERN MOBILE BAY- 1030 PM CST THU FEB 12 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST FRIDAY. * WINDS: 20 TO 25 KNOTS AND GUSTY. * SEAS: BAY AND INLAND WATERS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-650-655-670-675-131500- /O.CON.KMOB.SC.Y.0012.000000T0000Z-150213T1500Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1030 PM CST THU FEB 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... * WINDS: 20 TO 25 KNOTS AND GUSTY. * SEAS: BUILDING TO 3 TO 5 FEET OUT TO 20 NM AND 5 TO NEAR 7 FEET FROM 20 TO 60 NM OUT. BAY AND INLAND WATERS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
987 WHUS74 KMOB 131256 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 656 AM CST FRI FEB 13 2015 ...SMALL CRAFT ADVISORY FOR MOBILE BAY...THE MISSISSIPPI SOUND EAST OF PASCAGOULA AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM HAS BEEN CANCELLED... .NORTHERLY FLOW WILL GRADUALLY SUBSIDE OVER THE MARINE AREA THIS MORNING. GMZ630>632-650-655-670-675-131400- /O.CAN.KMOB.SC.Y.0012.000000T0000Z-150213T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 656 AM CST FRI FEB 13 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS WILL SLOWLY SUBSIDE THIS MORNING. HOWEVER...SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION AS NORTHERLY WINDS BETWEEN 15 AND 20 KNOTS CONTINUE EARLY THIS MORNING. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 11, 11:42 PM CST, 4 hours 22 minutes earlier.
Area forecast discussion, Feb 11, 11:42 PM CST, 4 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 1142 PM CST WED FEB 11 2015 .AVIATION... 12.06Z FORECAST CYCLE...VFR CONDITIONS CONTINUING THROUGH THURSDAY EVENING. LOOKED AT HRRR OUTPUT FOR VISIBILITY AND ALTHOUGH SOME SITES IN BALDWIN COUNTY REPORT ZERO DEWPOINT DEPRESSION...WE DO NOT BELIEVE VISIBILITY WILL FALL BELOW VFR IN MOST CASES. MAV GUIDANCE DOES SHOW DIPS IN VISIBILITY TO MVFR LEVELS IN ISOLATED LOCATIONS OVER THE REGION FOR LIMITED PERIODS. LIGHT NORTH WIND CONTINUING OVERNIGHT INCREASING FROM ABOUT 6 OR 7 KNOTS AROUND MID MORNING...THEN TO ABOUT 10 TO 12 KNOTS BY 18Z. 77/BD && .PREV DISCUSSION... /ISSUED 900 PM CST WED FEB 11 2015/ AVIATION... 12.00Z...02Z UPDATE...VFR CONDITIONS CONTINUING THROUGH THURSDAY EVENING. LOOKED AT HRRR AND WRF OUTPUTS AND ON THESE CALCULATIONS UPDATED TO BRING A LIGHT NORTH WIND OVERNIGHT INCREASING FROM ABOUT 6 OR 7 KNOTS AROUND MID MORNING...THEN TO ABOUT 10 TO 12 KNOTS BY 18Z. 77/BD PREV DISCUSSION... /ISSUED 559 PM CST WED FEB 11 2015/ AVIATION... 12.00Z UPDATE...VFR CONDITIONS THROUGH THE PERIOD. LIGHT WIND OVERNIGHT INCREASING TO NORTH 10 TO 15 KNOTS BY 12Z. 77/BD PREV DISCUSSION... /ISSUED 354 PM CST WED FEB 11 2015/ SHORT TERM [TONIGHT THROUGH THURSDAY NIGHT]...SURFACE HIGH PRESSURE RIDGE CURRENTLY OVER THE FCST AREA WILL BE REINFORCED TONIGHT AND THURSDAY AS A STRONGER AREA OF HIGH PRESSURE MOVES IN FROM THE NORTHWEST. NEARLY ZONAL MID/UPPER FLOW THIS EVENING WILL BECOME MORE NORTHWESTERLY LATE TONIGHT AND THURSDAY AS A MID/UPPER LEVEL TROF DEVELOPS OVER THE EASTERN THIRD OF THE COUNTRY...ALLOWING A WEAK FRONTAL BOUNDARY TO MOVE ACROSS ON THURSDAY FOLLOWED BY THE SURGE OF STRONGER (AND COLDER) HIGH PRESSURE. NO PRECIPITATION IS EXPECTED WITH THE WEAK FRONTAL BOUNDARY ON THURSDAY AS THE ATMOSPHERE IS TOO DRY ACROSS THE AREA. A NOTICEABLE INCREASE OF A NORTHWESTERLY WIND FLOW THURSDAY WILL BE THE PRIMARY RESULT OF THE FRONTAL PASSAGE AND REINFORCING HIGH PRESSURE. LOOKING FOR 10 TO 15 MPH WINDS OVER THE INTERIOR...AND 15 TO 20 MPH WINDS ALONG THE COAST. AS FAR AS TEMPERATURES GO...LOWS IN THE MID TO UPPER 30S TONIGHT OVER INTERIOR COUNTIES AND LOWER 40S COASTAL. THURSDAY HIGH TEMPERATURES ARE EXPECTED TO GENERALLY RANGE FROM THE LOWER 50S NORTH TO UPPER 50S SOUTH...BUT WILL LIKELY BE LOWERING SLIGHTLY DURING THE AFTERNOON HOURS WITH THE PASSAGE OF THE FRONT. 12/DS A COLD NIGHT FORECAST ON THURSDAY NIGHT. HIGH PRESSURE BUILDS SOUTHWARD AND IN COMBINATION WITH LIGHT WINDS...MOSTLY CLEAR SKIES AND DEWPOINTS FORECAST TO DROP OFF INTO THE TEENS...SUPPORTS PLUNGING LOW TEMPERATURES WELL INTO THE 20S NORTH OF THE BEACHES. AT THIS TIME...THE NIGHTTIME TEMPERATURE FORECAST IS SHY OF HARD FREEZE CRITERIA. NONETHELESS...OUTDOOR PETS WILL NEED ADEQUATE WARMTH AND COLD SENSITIVE OUTDOOR VEGETATION WILL NEED COVER. /10 LONG TERM [FRIDAY THROUGH WEDNESDAY]...MOVING INTO THE WEEKEND...A DRY FORECAST CONTINUES AS THE CENTRAL GULF COAST WILL BE IN DRIER NORTHWEST FLOW ALOFT ON THE WEST SIDE OF A TROUGH OF LOW PRESSURE POSITIONED OVER THE MID ATLANTIC. A FRONTAL BOUNDARY PUSHES SOUTHWARD ACROSS THE LOCAL AREA SATURDAY NIGHT. OUTSIDE OF SOME CLOUD COVER...THE FRONT IS EXPECTED TO COME THROUGH WITHOUT RAIN...DUE TO LACK OF DEEP LAYER MOISTURE. WILL CONTINUE TO SEE SWINGS IN TEMPERATURES OVER THE WEEKEND WITH DAYTIME HIGHS IN THE LOWER 50S ON FRIDAY REBOUNDING INTO THE LOWER 60S ON SATURDAY. HIGHS BACK DOWN ON SUNDAY AND RANGING FROM THE MID/UPPER 40S INTERIOR TO LOWER 50S COAST DUE TO THE RESULTANT FRONTAL PASSAGE. /10 THE MID LEVEL FLOW PATTERN TRANSITIONS TO MORE ZONAL MONDAY AND TUESDAY...WITH MEDIUM RANGE GUIDANCE IN AGREEMENT WITH SPREADING DEEP LAYER MOISTURE ACROSS OUR FORECAST AREA MONDAY NIGHT AND TUESDAY... AHEAD OF A DEVELOPING AREA OF SURFACE LOW PRESSURE OVER THE SOUTHERN PLAINS STATES. THIS SURFACE LOW MAY LIFT TOWARD THE MISSISSIPPI AND TENNESSEE VALLEY REGION TUESDAY WITH A TRAILING COLD FRONT APPROACHING OUR REGION TUESDAY AFTERNOON AND EVENING. THE NET RESULT WILL BE AN INCREASING CHANCE OF SHOWERS AND POSSIBLY A FEW THUNDERSTORMS ACROSS OUR FORECAST AREA DURING THE MONDAY NIGHT/TUESDAY TIME FRAME...AND WILL MAINTAIN PROBABILITIES OF PRECIPITATION CAPPED IN THE 40-50 PERCENT RANGE FOR NOW. INCREASING SOUTHERLY FLOW WILL BRING LOW LEVEL MOISTURE NORTHWARD INTO OUR REGION MONDAY AND TUESDAY...SO WE EXPECT A MODERATING TREND IN TEMPERATURES MONDAY AND TUESDAY. BY WEDNESDAY...THE GLOBAL MODELS ARE IN DECENT AGREEMENT ON ANOTHER SOUTHWARD PLUNGE OF COLDER AIR AND A SUBSTANTIAL FALL IN DEEP LAYER THICKNESS VALUES. AT THIS TIME...IT APPEARS THOUGH THAT THE BEST MOISTURE WILL BE MOVING OFF TO THE EAST BEFORE THE COLDER AIR ARRIVES...WHICH LIMITS THE CHANCES OF ANY WINTRY WEATHER. PLENTY OF TIME TO ASSESS ON LATER FORECAST SHIFTS. 10/21 AVIATION... 11/18Z AND 12/00Z TAF ISSUANCES...VFR CONDITIONS EXPECTED TO PREVAIL. 12/DS MARINE...HIGH PRESSURE WILL BECOME REINFORCED OVER THE MARINE AREA INTO THE EARLY PART OF NEXT WEEK AS A SERIES OF FRONTAL BOUNDARIES MOVE QUICKLY SOUTH ACROSS THE COASTAL WATERS. NORTHERLY WINDS INCREASE AND SEAS BUILD IN THE WAKE OF THE FIRST COLD FRONT PASSAGE LATE THURSDAY (POSSIBLY REACHING SMALL CRAFT ADVISORY CRITERIA OFFSHORE...BUT AT THIS TIME MORE LIKELY EXERCISE CAUTION CRITERIA. WILL CONTINUE TO MONITOR TRENDS). FRIDAY NIGHT THROUGH SATURDAY... WINDS ARE EXPECTED TO DIMINISH AND BECOME MORE NORTHWEST OR WESTERLY. ANOTHER (STRONGER) COLD FRONT IS EXPECTED TO MOVE SOUTH ACROSS THE MARINE AREA BY EARLY SUNDAY...LEADING TO ANOTHER SURGE OF MODERATE TO STRONG OFFSHORE FLOW AND BUILDING SEAS LATE SUNDAY THROUGH MONDAY. SMALL CRAFT ADVISORIES MAY BE REQUIRED AGAIN BY LATE MONDAY. 12/DS FIRE WEATHER...A COLD FRONT SURGES ACROSS THE CENTRAL GULF COAST TONIGHT. IN THE WAKE OF THE FRONTAL PASSAGE...HIGH PRESSURE BUILDING IN FROM THE NORTH DURING THE DAY THURSDAY BRINGS DRIER CONDITIONS BOTH THURSDAY AND FRIDAY. THE DRIEST DAY IS FORECAST ON FRIDAY WITH LATEST GRIDDED HUMIDITY SHOWING A LONG DURATION OF CRITICAL LEVELS FRIDAY AFTERNOON. THIS MAY RESULT IN THE ISSUANCE OF FIRE WEATHER WATCHES FOR FRIDAY. /10 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 39 57 25 50 30 / 05 05 00 00 00 PENSACOLA 43 59 29 50 33 / 00 05 00 00 00 DESTIN 46 59 32 50 37 / 00 05 00 00 00 EVERGREEN 38 55 23 51 28 / 05 05 00 00 00 WAYNESBORO 37 53 22 52 28 / 05 05 00 00 00 CAMDEN 37 52 22 49 29 / 05 05 00 00 00 CRESTVIEW 38 59 24 52 27 / 00 05 00 00 00 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Feb 11, 4:55 AM CST, 23 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 455 AM CST WED FEB 11 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-121200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 455 AM CST WED FEB 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CONDITIONS REMAIN FAVORABLE FOR A POSSIBLE HARD FREEZE FRIDAY MORNING AND AGAIN ON SUNDAY MORNING FOR MOST INLAND AREAS. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY. GMZ630>635-650-655-670-675-121200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 455 AM CST WED FEB 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE IN THE WAKE OF A COLD FRONT THURSDAY THROUGH FRIDAY MORNING. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE IN THE WAKE OF ANOTHER COLD FRONT LATE SATURDAY THROUGH EARLY SUNDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 5:43 AM CST | Fire Weather Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 12 hr |
Nearby
Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.